# SDR SWAA2019032831163

- Difficulty date: March 23, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 69,685 hours, 40,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A4410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE PANEL UNDERLYING STRUCTURE CRACKED AT UPPER AFT OUTBOARD CORNER OF PANEL INBOARD OF CORNER AT HOLE 2.  REPAIRED SKIN PER EA.
